Counting characters of certain degrees

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-6
Number of pages7
JournalJournal of Group Theory
Volume3
Issue number1
Publication statusPublished - 2000

Cite this

Counting characters of certain degrees. / Robinson, Geoffrey Raymond.

In: Journal of Group Theory, Vol. 3, No. 1, 2000, p. 1-6.

Research output: Contribution to journalArticle

@article{97dd294a585b4a41a9db440fe2f61343,
title = "Counting characters of certain degrees",
author = "Robinson, {Geoffrey Raymond}",
year = "2000",
language = "English",
volume = "3",
pages = "1--6",
journal = "Journal of Group Theory",
issn = "1433-5883",
publisher = "Walter de Gruyter GmbH",
number = "1",

}

TY - JOUR

T1 - Counting characters of certain degrees

AU - Robinson, Geoffrey Raymond

PY - 2000

Y1 - 2000

M3 - Article

VL - 3

SP - 1

EP - 6

JO - Journal of Group Theory

JF - Journal of Group Theory

SN - 1433-5883

IS - 1

ER -